Tags

Type your tag names separated by a space and hit enter

Nodular erythema elevatum diutinum in an HIV-1 infected woman: response to dapsone and antiretroviral therapy.
Br J Dermatol. 1998 Apr; 138(4):717-8.BJ

Authors

No affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Letter

Language

eng

PubMed ID

9640395

Citation

Suárez, J, et al. "Nodular Erythema Elevatum Diutinum in an HIV-1 Infected Woman: Response to Dapsone and Antiretroviral Therapy." The British Journal of Dermatology, vol. 138, no. 4, 1998, pp. 717-8.
Suárez J, Miguélez M, Villalba R. Nodular erythema elevatum diutinum in an HIV-1 infected woman: response to dapsone and antiretroviral therapy. Br J Dermatol. 1998;138(4):717-8.
Suárez, J., Miguélez, M., & Villalba, R. (1998). Nodular erythema elevatum diutinum in an HIV-1 infected woman: response to dapsone and antiretroviral therapy. The British Journal of Dermatology, 138(4), 717-8.
Suárez J, Miguélez M, Villalba R. Nodular Erythema Elevatum Diutinum in an HIV-1 Infected Woman: Response to Dapsone and Antiretroviral Therapy. Br J Dermatol. 1998;138(4):717-8. PubMed PMID: 9640395.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Nodular erythema elevatum diutinum in an HIV-1 infected woman: response to dapsone and antiretroviral therapy. AU - Suárez,J, AU - Miguélez,M, AU - Villalba,R, PY - 1998/6/26/pubmed PY - 1998/6/26/medline PY - 1998/6/26/entrez SP - 717 EP - 8 JF - The British journal of dermatology JO - Br J Dermatol VL - 138 IS - 4 SN - 0007-0963 UR - https://www.unboundmedicine.com/medline/citation/9640395/Nodular_erythema_elevatum_diutinum_in_an_HIV_1_infected_woman:_response_to_dapsone_and_antiretroviral_therapy_ L2 - https://onlinelibrary.wiley.com/resolve/openurl?genre=article&sid=nlm:pubmed&issn=0007-0963&date=1998&volume=138&issue=4&spage=717 DB - PRIME DP - Unbound Medicine ER -